There is currently no definitive link between a person who died after suffering an anaphylactic shock and the Covid-19 vaccine.

Health Minister David Ashford told Keys this morning that he was aware of a person dying after having the vaccine.

Responding to a question from Garff MHK Daphne Caine, Mr Ashford said: ‘I believe there was a case of anaphylaxis after the vaccine and the patient did eventually die I believe. But in relation to that, we have to be very very careful here that we’re not linking two events together without the evidence to do so. Just because someone is vaccinated and then suffers a health condition does not mean this was because of the vaccine.’

Mr Ashford also confirmed he was aware of a few people attending A&E after suffering varying reactions to the vaccine. A further three people reported blood clots after getting their vaccine, but ‘none of them have been the CSVT blood clot which is the clot of concern with AstraZeneca’. 

He added: ‘Again we need to be very careful about trying to link that back without the evidence to do so because people who have been vaccinated do still naturally become ill so we need to be sure that we actually have causal reason to link and at the moment in none of those cases do we necessarily have that causal link established.’

Leave a Reply